# SDR SWIA2021120662958

- Difficulty date: December 5, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 44,534 hours, 38,011 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH, WHEN SELECTING FLAPS 30, THE FLAP FAIL CAUTION ILLUMINATED. FLAPS INDICATED FLAP 23. AFTER CONDUCTING A MISSED APPROACH, COMPLIED WITH QRH AND LANDED WITH ABNORMAL FLAP POSITION AT NEW SPEEDS AND 200-300 FPM DECENT.   (FLIGHT 4665 - FILED CLOSED)    Â€ŒRESET AND OPERATED FLAPS 5 FULL CYCLES AND COMPLETED AD 2009-06-12/10 COMPLIANCE FORM. OK TO CONTINUE IN SERVICE FOR 10 FLIGHT CYCLES. COMPLIED WITH IN ACCORDANCE WITH FIM FMRP CHAPTER 27 RESET PROCEDURES AND AD 2009-06-12 MCI CREATED  FOR FULL AD COMPLIANCE BY MCCÂ€?
